Alert archive / Minnesota / Special Weather Statements in 2021
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jul 28, 2021, 3:16 PM CDT. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2021, 3:16 PM CDT (20:16 UTC)
- Expired
- Jul 28, 2021, 3:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Duluth, MN
The radar
The Duluth radar (KDLH), 152 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
885
WWUS83 KDLH 282016
SPSDLH
Special Weather Statement
National Weather Service Duluth MN
316 PM CDT Wed Jul 28 2021
MNZ011-019-282045-
Central St. Louis-North St. Louis-
316 PM CDT Wed Jul 28 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. LOUIS
COUNTY...
At 315 PM CDT, an area of strong thunderstorms was near Buyck, or 22
miles northwest of Lake Vermilion, moving southeast at 45 mph.
Wind gusts up to 45 mph, pea size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with these
storms.
These storms will be near...
Buyck around 325 PM CDT.
Lake Vermilion around 335 PM CDT.
Other locations impacted by these storms include Black Duck Lake,
Soudan Underground Mine State Park, Soudan, Sand Point Lake, Loon
Lake, Echo Lake, Cummings Lake, High Lake, Vermillion Lake
Reservation and Trout Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4841 9245 4835 9247 4822 9237 4825 9227
4832 9231 4833 9230 4805 9179 4801 9180
4782 9212 4773 9258 4821 9310 4825 9309
4843 9249
TIME...MOT...LOC 2015Z 319DEG 39KT 4818 9263
$$
JDSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jul 28, 12:55 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 28, 12:55 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Duluth MN 1255 PM CDT Wed Jul 28 2021 .UPDATE... Issued at 1255 PM CDT Wed Jul 28 2021 We believe our main show of storms are now developing in our far northwest around International Falls and back up into Ontario and North Dakota, and we are seeing additional enhancements beginning to show up along the MN/ND border on Satellite. This should continue to grow upscale where there is better low level convergence, and the stronger winds in the upper levels should produce both better shear and support for stronger storms. Instability ther is also getting up over 3000 j/Kg. The convection now farther southeast mostly over NW WI should continue to fester and slide to the southeast, but we do not expect any more than isolated severe reports out of these storms. UPDATE Issued at 1044 AM CDT Wed Jul 28 2021 Storms are beginning to get more energetic out there, and we may have a few of the strongest getting strong enough to need a warning, but we are expecting a few more hours of this more intermittent convection before consistently stronger cells begin developing over far northwestern Minnesota where instability is building and capping is weakening. These to then slide southeast across the forecast area during the afternoon, where long hodographs with plenty of shear in the lowest layers means we will be getting all the severe weather threats this afternoon. UPDATE Issued at 717 AM CDT Wed Jul 28 2021 Areas of dense fog have developed this morning. High stratus from storms over central Minnesota may inhibit the dissipation of fog this morning. Have issued Dense Fog Advisories for the land and marine areas which have the lowest visibility. Updated POPs and storm timing this morning through this afternoon to better reflect current trends and an expected westward shift of the storm threat this afternoon. && .DISCUSSION...(Today through Tuesday) Issued at 442 AM CDT Wed Jul 28 2021 Summary: Thunderstorms are expected this morning and again this afternoon and evening. Some storms may be severe from late morning through this evening. Hot today with highs in the low 80s to low 90s. Heat indices of 95 to 100 degrees for portions of central Minnesota and the I-35 corridor from Moose Lake south. A little cooler and drier Thursday. Chance of showers and storms returns Friday through Saturday. At 09Z a warm front stretched from near Devils Lake to near Fargo, ND to near Saint Cloud, MN to around Albert Lea. The latter location more of a composite front and outflow boundary. South of the front dewpoints were in the low to upper 70s, impressive moisture for this time of night even in July. A southwesterly nocturnal low-level jet was indicated both by the RAP analysis and regional VAD profiles, the leading edge of which was providing convergence for elevated convection over the NDak/SDak/MN border. Think these storms will continue to percolate over the next several hours and advance east-southeasterly along the front. MLCAPE of 2000-3500 J/kg was found south of the warm front. While the elevated convection is unlikely to tap all of that instability, there should be enough energy available to support strong to severe storms. Another area of thunderstorms stretched from northwest Ontario west into Manitoba ahead of an approaching shortwave trough. The LLJ will continue to support convection and push it eastward with time this morning. The jet will gradually veer and weaken after 14Z, which should result in storms weakening if not dissipating entirely. A few strong to severe storms appear possible from Pine River east to the I-35 corridor this morning. Within the last hour quarter-size hail was reported in Fargo. Outflow from the early morning convection will serve to sharpen the the warm frontal gradient. The front will lift northward and should be oriented from around Lake of the Woods to the Twin Cities by 15Z and perhaps a little farther north by early afternoon. The convection over the Canadian Prairies may weaken by late morning, but storms should redevelop in the 17Z-19Z timeframe ahead of the shortwave trough, over southeast Manitoba, northwest Minnesota, and adjacent areas of northwest Ontario. There will be ample instability and deep layer shear for severe thunderstorms this afternoon through this evening along the warm front. I’ll defer to the SPC SWODY1 for more detailed mesoscale analysis of the convective parameters. Storm mode will initially favor discrete supercells with all modes of severe weather possible. Storm motions will be southeasterly along the front. There is a potential for a few tornadoes while storms remain discrete, especially those which can ride along the frontal boundary. LCLs initially will be high initially, but should lower with time due to ingestion of RFD moisture. Very large hail up to baseball size and damaging wind gusts to 70 are possible with the discrete storms. Deep layer shear of 40 to 55 knots is forecast, which should lead to eventual upscale growth into an MCS. Once that transition occurs, the hail threat will diminish while the wind potential will increase. Gusts of 80 to 90 mph will not be out of the question at the apex of any bowing segments which develop. QLCS tornadoes are not out of the question, either. Torrential rainfall may lead to localized flash flooding before storm motions increase with the transition to an MCS. With recent rainfall over NW WI, even after the transition there may be a risk for flash flooding. Precipitable water of 1.5 to 2 inches with storms oriented parallel to the front will make storms efficient rain producers. In addition to the severe weather risk today and tonight, hot temperatures are on tap. Portions of the Northland will experience heat indices of 95 to 100 degrees this afternoon from the Brainerd lakes east into the I-35 corridor south of Moose Lake and into the St. Croix Valley near Grantsburg and Siren, WI. There is a question whether temperatures will be able to reach the low to middle 90s required to push heat indices over 100 with the morning clouds and storms. Should clouds clear by mid to late morning, afternoon temps may need to be increased a few degrees for those areas. Quieter weather is on tap for Thursday along with cooler conditions. Another round of showers and storms is possible for Friday afternoon through Saturday as a shortwave trough passes through the region on northwest flow. A weak cool front will accompany the trough and should be able to touch off a few showers and storms. At this time the risk of severe weather appears low. Temperatures will be in the 70s for most locations Saturday through Monday. Tuesday will see temperatures warm up a few degrees and there could be a few showers or storms during the afternoon and evening. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1255 PM CDT Wed Jul 28 2021 Convection is the main concern for the next 6-9 hours over the terminals, with tempo groups for both an initial set that will continue to affect KDLH and KHYR for the next couple hours, followed by another round now initiating around KINL and will spread southeast through the afternoon and early evening hours. Strongest storms should bring damaging winds and large hail, along with at least IFR if not LIFR conditions with the heavy rainfall. Once the storms move out of the area VFR conditions should return to the area. Expect that we may get some fog and stratus for KDLH and KHYR again tonight, but uncertainty is kind of low at this time and have put in some lower visibilities and stratus for now, but expect to be modifying this with later updates. && .MARINE... Issued at 1044 AM CDT Wed Jul 28 2021 Convection remains the main concern for the forecast today. The current convection over northern MN may affect the western tip of Lake Superior during the late morning/early afternoon, but then another round of storms is expected to develop over northwest MN and slide to the southeast during the late afternoon and evening hours. Both rounds of storms may bring damaging, gale force gusts or higher, large hail, and locally higher waves. Outside of storms, do not expect waves to get above 2 feet through tonight. After tonight winds turn to the northwest and should settle down to 10kts or less for Thursday. && .PRELIMINARY POINT TEMPS/POPS... DLH 79 61 80 55 / 70 70 0 0 INL 83 57 79 50 / 70 10 0 10 BRD 94 61 83 57 / 100 40 0 0 HYR 85 61 81 51 / 70 80 0 0 ASX 86 61 80 53 / 80 80 0 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && UPDATE...LE DISCUSSION...Huyck AVIATION...LE MARINE...LE
Hazardous weather outlook, Jul 28, 6:52 AM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 652 AM CDT Wed Jul 28 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291200- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 652 AM CDT Wed Jul 28 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Some storms are possible this morning from central Minnesota to the I-35 corridor. Some storms may be strong to severe. Large hail to ping pong ball size, wind gusts to 60 mph, and frequent cloud- to-ground lightning are the main threats this morning. Dense fog is possible this morning, primarily around Lake Superior. For more details see the Dense Fog Advisory. Thunderstorms are expected to redevelop over northwest Minnesota, southeast Manitoba, and adjacent areas of northwest Ontario this afternoon and move southeast through northern Minnesota into northwest Wisconsin this afternoon and evening. Some storms will likely become severe with hail up to baseball size, damaging wind gusts exceeding 75 mph, frequent cloud-to-ground lightning, and heavy rainfall which may lead to localized flash flooding. There is also a small chance of a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm chances return Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-150-291200- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 652 AM CDT Wed Jul 28 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Dense fog is possible this morning, reducing visibility to less than 1 nautical mile. Thunderstorms are expected to move over western Lake Superior this afternoon and evening. A few storms may be strong to severe with large hail, damaging wind gusts up to 50 knots, frequent cloud- to- water lightning, and locally heavy rainfall which may reduce visibility below one- half mile. Wind and waves may become large and chaotic around and in storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm chances return Friday afternoon and evening. Levens/Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jul 28, 2:33 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Duluth MN
233 PM CDT Wed Jul 28 2021
MNZ011-282000-
North St. Louis-
233 PM CDT Wed Jul 28 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ST. LOUIS
COUNTY...
At 232 PM CDT, an area of strong thunderstorms was 9 miles east of
Crane Lake, or 29 miles north of Lake Vermilion, moving southeast at
50 mph.
Wind gusts up to 50 mph, pea size hail, heavy downpours, and frequent
cloud to ground lightning can be expected with these storms.
These storms will be near...
Boundary Waters Canoe Area Wilderness Near Trout Lake around 245
PM CDT.
Other locations impacted by these storms include Lac la Croix, Lake
Agnes, Crooked Lake, Cummings Lake, Big Moose Lake and Loon Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4832 9200 4829 9201 4825 9198 4825 9195
4823 9195 4824 9190 4821 9186 4820 9180
4809 9187 4798 9211 4817 9244 4823 9237
4825 9227 4832 9231 4835 9228 4836 9206
TIME...MOT...LOC 1932Z 314DEG 50KT 4830 9230
JDSSpecial weather statement, Jul 28, 2:39 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Duluth MN
239 PM CDT Wed Jul 28 2021
MNZ010-011-282000-
Koochiching-North St. Louis-
239 PM CDT Wed Jul 28 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
KOOCHICHING AND NORTHWESTERN ST. LOUIS COUNTIES...
At 238 PM CDT, an area of strong thunderstorms was near Voyageurs
National Park, or 32 miles southeast of International Falls, moving
southeast at 50 mph.
Wind gusts up to 50 mph, pea size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with these
storms.
These storms will be near...
Crane Lake around 255 PM CDT.
Buyck around 300 PM CDT.
Other locations impacted by these storms include Black Duck Lake, Lac
la Croix, Echo Lake and Sand Point Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4854 9274 4855 9265 4850 9263 4850 9269
4846 9271 4844 9268 4845 9250 4841 9245
4835 9247 4827 9240 4830 9230 4836 9226
4835 9213 4827 9229 4829 9230 4827 9238
4822 9237 4806 9266 4851 9335 4863 9297
TIME...MOT...LOC 1938Z 315DEG 43KT 4839 9276
JDSSpecial weather statement, Jul 28, 2:44 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Duluth MN
244 PM CDT Wed Jul 28 2021
WIZ002-003-008-282000-
Bayfield-Sawyer-Ashland-
244 PM CDT Wed Jul 28 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BAYFIELD...
SOUTHWESTERN ASHLAND AND NORTHEASTERN SAWYER COUNTIES...
At 244 PM CDT, a strong thunderstorm was over Clam Lake, or 21 miles
northeast of Chippewa Flowage East, moving southeast at 50 mph.
Wind gusts up to 50 mph, pea size hail, heavy downpours, and frequent
cloud to ground lightning can be expected with this storm.
This storm will be near...
Glidden around 300 PM CDT.
Other locations impacted by this storm include Day Lake and Morse.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4619 9111 4638 9093 4615 9042 4601 9053
4598 9058 4598 9067 4592 9068 4591 9070
TIME...MOT...LOC 1944Z 306DEG 57KT 4619 9092
JDSSpecial weather statement, Jul 28, 2:55 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Duluth MN
255 PM CDT Wed Jul 28 2021
MNZ011-012-282015-
Northern Cook/Northern Lake-North St. Louis-
255 PM CDT Wed Jul 28 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. LOUIS AND
NORTHWESTERN LAKE COUNTIES...
At 254 PM CDT, strong thunderstorms were along a line extending from
Boundary Waters Canoe Area Wilderness, to 10 miles southeast of
Voyageurs National Park, to 8 miles northwest of Ash Lake, and moving
southeast at 45 mph.
Wind gusts up to 45 mph, heavy downpours, and occasional cloud to
ground lightning can be expected with these storms.
These storms will be near...
Boundary Waters Canoe Area Wilderness Near Trout Lake around 300
PM CDT.
Crane Lake around 305 PM CDT.
Cusson around 315 PM CDT.
Other locations impacted by these storms include Lac la Croix, Echo
Lake, Black Duck Lake, Lake Agnes, Crooked Lake, Fourtown Lake, Sand
Point Lake, Big Moose Lake, Loon Lake and Trout Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4850 9265 4848 9271 4844 9268 4845 9250
4841 9245 4835 9247 4822 9237 4825 9227
4832 9231 4835 9228 4836 9206 4825 9198
4820 9172 4811 9170 4810 9156 4798 9257
4817 9301 4824 9310 4836 9310 4852 9273
TIME...MOT...LOC 1954Z 310DEG 45KT 4824 9213 4837 9266 4830 9307
JDSSpecial weather statement, Jul 28, 2:58 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Duluth MN
258 PM CDT Wed Jul 28 2021
WIZ003-004-008-009-282015-
Price-Iron-Sawyer-Ashland-
258 PM CDT Wed Jul 28 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN IRON...SOUTHERN
ASHLAND...NORTHERN PRICE AND NORTHEASTERN SAWYER COUNTIES...
At 257 PM CDT, a strong thunderstorm was near Glidden, or 11 miles
northwest of Park Falls, moving southeast at 50 mph.
Wind gusts up to 50 mph, heavy downpours, and occasional cloud to
ground lightning can be expected with this storm.
This storm will be near...
Park Falls and Fifield around 310 PM CDT.
Other locations impacted by this storm include Butternut Lake and
Morse.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4610 9097 4631 9071 4600 9002 4579 9021
4569 9045
TIME...MOT...LOC 1957Z 309DEG 61KT 4605 9062
JDSSpecial weather statement, Jul 28, 3:16 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Duluth MN
316 PM CDT Wed Jul 28 2021
MNZ011-019-282045-
Central St. Louis-North St. Louis-
316 PM CDT Wed Jul 28 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. LOUIS
COUNTY...
At 315 PM CDT, an area of strong thunderstorms was near Buyck, or 22
miles northwest of Lake Vermilion, moving southeast at 45 mph.
Wind gusts up to 45 mph, pea size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with these
storms.
These storms will be near...
Buyck around 325 PM CDT.
Lake Vermilion around 335 PM CDT.
Other locations impacted by these storms include Black Duck Lake,
Soudan Underground Mine State Park, Soudan, Sand Point Lake, Loon
Lake, Echo Lake, Cummings Lake, High Lake, Vermillion Lake
Reservation and Trout Lake.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.
LAT...LON 4841 9245 4835 9247 4822 9237 4825 9227
4832 9231 4833 9230 4805 9179 4801 9180
4782 9212 4773 9258 4821 9310 4825 9309
4843 9249
TIME...MOT...LOC 2015Z 319DEG 39KT 4818 9263
JDSThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:15 AM CDT | Special Weather Statement | DLH | Cass | 30 min |
| Jul 28, 6:42 AM CDT | Dense Fog Advisory | DLH | Carlton, Lake, Saint Louis | 3 hr |
| Jul 28, 6:50 AM CDT | Marine Dense Fog Advisory | DLH | 3 hr | |
| Jul 28, 6:53 AM CDT | Special Weather Statement | DLH | Cass | 22 min |
| Jul 28, 6:56 AM CDT | Special Weather Statement | DLH | Crow Wing | 19 min |
| Jul 28, 9:36 AM CDT | Special Weather Statement | DLH | Itasca | 24 min |
| Jul 28, 9:53 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca | 20 min |
| Jul 28, 9:57 AM CDT | Special Weather Statement | DLH | Itasca | 18 min |
| Jul 28, 10:05 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 40 min |
| Jul 28, 10:34 AM CDT | Special Weather Statement | DLH | Itasca | 26 min |
| Jul 28, 10:43 AM CDT | Special Weather Statement | DLH | Itasca | 17 min |
| Jul 28, 10:58 AM CDT | Special Weather Statement | DLH | Itasca | 17 min |
| Jul 28, 11:14 AM CDT | Special Weather Statement | DLH | Itasca | 31 min |
| Jul 28, 11:41 AM CDT | Special Weather Statement | DLH | Itasca | 34 min |
| Jul 28, 11:45 AM CDT | Special Weather Statement | DLH | Koochiching | 30 min |
| Jul 28, 12:13 PM CDT | Special Weather Statement | DLH | Koochiching | 32 min |
| Jul 28, 12:15 PM CDT | Special Weather Statement | DLH | Saint Louis | 30 min |
| Jul 28, 12:44 PM CDT | Special Weather Statement | DLH | Koochiching | 31 min |
| Jul 28, 1:29 PM CDT | Special Weather Statement | DLH | Saint Louis | 31 min |
| Jul 28, 1:51 PM CDT | Special Weather Statement | DLH | Saint Louis | 9 min |
| Jul 28, 1:54 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 43 min |
| Jul 28, 2:04 PM CDT | Special Weather Statement | DLH | Saint Louis | 11 min |
| Jul 28, 2:33 PM CDT | Special Weather Statement | DLH | 27 min | |
| Jul 28, 2:39 PM CDT | Special Weather Statement | DLH | 21 min | |
| Jul 28, 2:55 PM CDT | Special Weather Statement | DLH | 20 min | |
| Jul 28, 3:40 PM CDT | Special Weather Statement | DLH | Saint Louis | 20 min |
| Jul 28, 4:31 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Jul 28, 4:43 PM CDT | Special Weather Statement | DLH | Lake | 17 min |
| Jul 28, 6:22 PM CDT | Special Weather Statement | DLH | Koochiching | 23 min |
| Jul 28, 6:43 PM CDT | Special Weather Statement | DLH | Koochiching | 17 min |
| Jul 28, 6:51 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching | 39 min |
| Jul 28, 2:44 PM CDT | Special Weather Statement | DLH | Sawyer | 16 min |
| Jul 28, 2:58 PM CDT | Special Weather Statement | DLH | Price | 17 min |
| Jul 28, 5:09 PM CDT | Special Weather Statement | DLH | Ashland | 21 min |
| Jul 28, 5:33 PM CDT | Special Weather Statement | DLH | Iron | 12 min |
| Jul 28, 5:51 PM CDT | Special Weather Statement | DLH | Iron | 24 min |
| Jul 28, 6:14 PM CDT | Special Weather Statement | DLH | Price | 16 min |
| Jul 28, 6:30 PM CDT | Special Weather Statement | DLH | Price | 15 min |
| Jul 28, 6:41 PM CDT | Special Weather Statement | DLH | Iron | 19 min |
| Jul 28, 6:44 PM CDT | Special Weather Statement | DLH | Price | 16 min |
| Jul 28, 6:56 PM CDT | Special Weather Statement | DLH | Price | 19 min |
Nearby
Special Weather Statements in Minnesota, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.